# SDR RAIA9909013

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: ASK226
- Condition: Failed
- Location: Lt Duct
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6212-DCA- DUCT FAIL LIGHT.  MAINTENANCE REPLACED GAMMA DUCT SEAL ON LEFT SIDE OF A/C.
